# SDR DALA2016102607676

- Difficulty date: August 27, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 44,042 hours, 29,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SLANT SUPPORT, STA 1118 LEFT HAND SIDE CARGO COMPARTMENT.  REPLACED IAW ERA 412247-14MA, REV D.
